Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Why am I ejaculating before penetration and how to increase my sexual power?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 8809 Questions
Question
sexual disability due to masturbation for past 9 years.... have lost sexual power...less body weight.. thin structure of body...feel impotent.. no confidence...ejacuates even before penetratoin.. how to get cure...marriage within six months...please help
Posted Mon, 27 Jan 2014 in Sexual Problems
 
 
Answered by Dr. P. T. Patil 30 minutes later
Brief Answer: It is due to Performance anxiety. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have been indulged in masturbation since 9 years and now facing problems related to sexual activities. There is myth in a mind of common man that excessive masturbation is the reason of all sexual problems But I would like to state that it has been discussed in scientific forums all over the world and proved scientifically that masturbation does not have any negative effect on any organ or system in the body.All the problems that you are facing now are mind related and due to anxiety. Following measure will help you to boost up your confidence and getting good erection.and delay ejaculation. 1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning. 2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc 3)Take anti oxidants like Almonds 5-6 everyday.. 4) Avoid alcohol and smoking.. Please do not worry get married and be sure that this problem will get resolved and you will have normal enjoyable sexual life . Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Why am I ejaculating before penetration and how to increase my sexual power? 41 minutes later
Dear Dr XXXXXXX Greetings..!! Thankyou for your quick and positive response. Would like you to suggest medications in this regard...so that I may feel sexually fine.
 
 
Answered by Dr. P. T. Patil 55 minutes later
Brief Answer: Medicine not required at thia stage. Detailed Answer: Hello Thanks for follow up. No medicine is required at this stage. Medicines are usually prescribed if you face any problem while having intercourse with your female partner. Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Why am I ejaculating before penetration and how to increase my sexual power? 3 minutes later
Yes, there is a problem while having intercourse...i loose my erection and end up ejacuating just while penetrating which leads to embarrasment ...
 
 
Answered by Dr. P. T. Patil 3 hours later
Brief Answer: You can take Sildenafil.(Viagra) Detailed Answer: Hello Thanks for follow up. In addition to general measures I have suggested ,you can take Tab Sildenafil (Viagra)as on demand. Get prescription and instructions from your family Physician regarding dose and timing to be taken. Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor